# SDR REXA2013051600664

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 28,270 hours, 25,387 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer Splice
- Condition: Bent
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER STRINGER EXTENSION SPLICE IS BENT JUST AFT OF MID SPAR 43.75 ON THE UPPER EDGE OF THE FUSELAGE SKIN.  REPAIRED IAW SRM 51-42-06.
